MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401600
Medical Device Problem Codes Premature Activation (1484); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, via a healthcare professional, that an enterprise2 4mmx16mm no tip (encr401600/ 9275829) was used for a coiling endovascular embolization procedure to treat an aneurysm.During the procedure, coils from another brand were placed in the aneurysm.The stent was positioned at the target site and an attempt to release it was made.However, during the release process, the stent detached from the delivery wire prematurely and migrated to the m3 segment of the middle cerebral artery, failing to cover the aneurysm neck.The doctor subsequently removed the microcatheter and delivery wire from the patient before completing the surgery.There was no report of patient injury.The event was initially reported as such, ¿premature detachment & migration.It was reported during the procedure, coils (other brand) were filled in the aneurysm.The stent was placed in target site and tried to release.During the process of releasing the stent, the stent was detached from the delivery wire prematurely.The stent migrated to m3 segment of middle cerebral artery without covering the aneurysm neck.The doctor removed microcatheter and delivery wire from the patient and then completed the surgery.Additional event information received on 03-jul-2025 indicated that the migrated stent did not result in restriction of the blood flow.The absence of the stent did not have any impact to the expected surgical outcome.The vessel was noted to having tortuosity.There was no procedure prolongation that resulted in a patient adverse consequence.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).The device remains implanted; therefore, no further investigation can be performed.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Premature detachment resulting in migration-embolization are known potential complications associated with the enterprise2 vascular reconstruction device.If the stent were to prematurely detach while in the patient (in an unintended site), it may lead to damage of healthy intima, possible side branch occlusion, ischemia, infarct and/or the need for additional intervention.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event, rather than the design or manufacture of the device.In this case, there were no reports of adverse outcomes for the patient; however, even when the original procedure plan was modified, the surgery was then completed without further complications.Based on this information, this event does not meet us fda reporting under criteria.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22395899
Report Number3008114965-2025-00671
Device Sequence Number8639174
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)270828(10)9275829
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401600
Device Lot Number9275829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMBOLIC COILS (UNSPECIFIED BRAND); MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown